# SDR 98FDEA00754

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 AT RBL 70.5 RIB UPPER CHORD IS CRACKED.  FOUND AT COOL CHECK BY VISUAL INSP.  LARGE REPAIR INSTALL IAW SB 727-57-0112.
